# SDR CA970905007

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Fwd Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

(CAN) FORWARD CARGO FIRE LIGHT CAME ON IN FLIGHT. BOTH FIRE AGENTS DISCHARGED. FLIGHT DIVERTED, INSPECTED ON RUNWAY, NO FIRE. CHANGED MAIN AND ALTERNATE CARGO FIRE BOTTLES AND SQUIBS. FORWARD CARGO SMOKE DETECTORS AND NR1 AND NR2 SMOKE DETECTOR AMPLIFIER.
